# SDR HEEA078149

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 407030601103
- Condition: Loose
- Location: Crew Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR WAS LOOSE ON IT'S HINGES.
